MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Codes Failure to Capture (1081); Loss of Threshold (1633)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method and conclusion codes, along with investigation results will be provided in the final report.
 
Event or Problem Description
During tavr procedure, while rc pacing, there was loss of capture resulting in a new valve having to be redeployed.Troubleshooting included replacing the remington cables, but the issue persisted.The device was replaced, and the issue was resolved.Due to this event a new valve had to be redeployed.
 
Additional Manufacturer Narrative
One 5f pacel bipolar pacing catheter (flow direct) was received for analysis.The results of the investigation concluded that there were no shorted, crossed, or intermittently open circuits.The measured resistance values for both the tip and ring electrode circuits were within specification.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key10894886
Report Number2182269-2020-00110
Device Sequence Number2895363
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public05414734007856
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number401763
Device Catalogue Number401763
Device Lot Number7599845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;